CHronic Pain and neuropathy

New Topic Post Reply Printable Version
[ << Previous Thread | Next Thread >> ]

iluvkats
Regular Member


Date Joined Jan 2007
Total Posts : 24
   Posted 4/15/2007 2:17 PM (GMT -7)   
Hello Friends,
 
I just want to thank you for your input, it has been helpful.
 
I think I have a variety of things steming from my back and its effects on my body.  I aparently have the doctors baffled or they just do not want to spend time with me to help me.
 
My leg pain is so bad I have remarked,"cut em off" not on 3 perc's a day and still with pain.

So last week my dr. gave me some LYRICA..75 mg twicw daily.  It was like magic and I began feeling great the first dose...then....
Now I am so sleepy,weak, and disentary. What is going on.  Today I stoped everything and am white knuckling it. 
Any suggestions,
One wore out person.
Thanks,
Joe eyes smurf
 Cervical disc problems,C2-3-disc desication,C3-4 asymmetric disc buldge,desication loss of height,foraminal stenosis, C4-5 severe stenosis posterior buldge uncinate osteophytes, adjacent facet DJD,C5-6, 6-7, C7-T1 similar condition with some spurs and encroachment upon the thecal sac  DDD and DJD present in C and L spine
L2-3 mild disc buldge into the bilateral L2 nerve root canals, L3-4 diffuse bulge into thecal sac...recently much mor damage at this level.L4-5 bulged,impingement and posterior annular tear, bulged into nerve root canal L-5-S1 posterior tear,diffuse buldge,inpingement also L4-5 and L5-S1 facet joint osteoarthritis.
 
Chronic Pain Syndrome for 10yrs.  52yr. old male
 
Meds. percocet 10-650, Klonopin 1mg. and Toradol 10mg.(Toradol only occasionally for 5 day runs.)
 
Cannot find a drug for depression I can tolerate.


4sons
Regular Member


Date Joined Dec 2006
Total Posts : 406
   Posted 4/15/2007 4:03 PM (GMT -7)   
Hi Joe,

I don't have neuropathy but do know people who have been on Lyrica. I guess it works for some ... but what you are describing are compatible with some of the side effects suffered by a close friend. She weaned herself off it as well. I think she still struggles with the reason she was prescribed the drug to being with, but is happier with THOSE symptoms than with the side effects from Lyrica.

Have you called your doctor? That's what I would do first ...

Good luck!
Cheers -

Ruth/4sons

age 52/Type 2 diabetic/"controlled" by diet and exercise

New Topic Post Reply Printable Version
Forum Information
Currently it is Sunday, December 04, 2016 1:26 PM (GMT -7)
There are a total of 2,732,658 posts in 301,041 threads.
View Active Threads


Who's Online
This forum has 151200 registered members. Please welcome our newest member, MartiG.
299 Guest(s), 10 Registered Member(s) are currently online.  Details
George_, scifigal2k, BnotAfraid, 81GyGuy, Lymepilot, Teamchris, Mustard Seed, Annie88, Myself 09, Lisa-Dionne


Follow HealingWell.com on Facebook  Follow HealingWell.com on Twitter  Follow HealingWell.com on Pinterest
Advertisement
Advertisement

©1996-2016 HealingWell.com LLC  All rights reserved.

Advertise | Privacy Policy & Disclaimer